# SDR 2004UALA01178

- Difficulty date: December 1, 2003
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N195UA
- Make and model: Boeing 747422
- Aircraft serial: 26899
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Condition: Crushed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH ASPIRATORS WERE CRUSHED DURING THE PACKING PROCEDURE OF THE PREVIOUS OVERHAUL.  ASPIRATOR DAMAGE LIKELY CAUSED BY EXCESSIVE PRESSURE APPLIED DURING THE PREVIOUS PACKING PROCESS.  NO INDICATIONS OF SHIPPING DAMAGE.  BOTH ASPIRATORS WERE REPLACED.
